MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 73018L
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer contacted regarding a material safety report concerning foley silicone 3-way ch18 probes, reference 73018cae, batch nghq0771.The problem raised occurred on two occasions, a patient was catheterized with a catheter for bladder lavage.The catheter did not stay in place and the balloon was found to be deflated and leaking after removal.This led to several catheterizations, which ended up being traumatic.On the other hand, the patient had no particular obstacle, and there were no handling problems as nurse who had already performed the procedure, doctor present, patient cooperative (lot# nghq0771) and (lot# unk).A new incident occurred again with the same patient with a 3v ch20 probe, reference (b)(4) and did not have a sample for this probe (lot# nghp0228) and (lot# unk).Per follow up information received via ibc on 06jun2025, the patient had to be treated again, which became traumatic.The procedure was uncomfortable and causes a loss of time and stress.The event occurred first time was on (b)(6) 2025, and the second time was shortly afterwards on the same day.The two probes that became misaligned were discarded by the department.However, have several new probes from the same batch in possession, which could be send.There were 13 unused sample and used product not kept, and cannot send them (pcn#73018ce) and stated that the probe became misaligned and had to be replaced, the date of event was 31may2025, the lot number was nghp0228.The sample in question has not been kept, but they had new probes from the same batch in stock, which they can also send.No photos were sent to them (pcn#73020ce).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.The labeling is found to be adequate.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.Correction: e.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer contacted regarding a material safety report concerning foley silicone 3-way ch18 probes, reference 73018cae, batch nghq0771.The problem raised occurred on two occasions, a patient was catheterized with a catheter for bladder lavage.The catheter did not stay in place, and the balloon was found to be deflated and leaking after removal.This led to several catheterizations, which ended up being traumatic.On the other hand, the patient had no particular obstacle, and there were no handling problems as nurse who had already performed the procedure, doctor present, patient cooperative (lot# nghq0771) and (lot# unk).A new incident occurred again with the same patient with a 3v ch20 probe, reference 73020ce and did not have a sample for this probe (lot# nghp0228) and (lot# unk).Per follow up information received via ibc on 06jun2025, the patient had to be treated again, which became traumatic.The procedure was uncomfortable and caused a loss of time and stress.The event occurred first time was on 30may2025, and the second time was shortly afterwards on the same day.The two probes that became misaligned were discarded by the department.However, have several new probes from the same batch in possession, which could be sent.There were 13 unused sample and used product not kept and cannot send them (pcn#73018ce) and stated that the probe became misaligned and had to be replaced, the date of event was 31may2025, the lot number was nghp0228.The sample in question has not been kept, but they had new probes from the same batch in stock, which they can also send.No photos were sent to them (pcn#73020ce).
 
Event or Problem Description
It was reported that the customer contacted regarding a material safety report concerning foley silicone 3-way ch18 probes, reference 73018cae, batch nghq0771.The problem raised occurred on two occasions, a patient was catheterized with a catheter for bladder lavage.The catheter did not stay in place, and the balloon was found to be deflated and leaking after removal.This led to several catheterizations, which ended up being traumatic.On the other hand, the patient had no particular obstacle, and there were no handling problems as nurse who had already performed the procedure, doctor present, patient cooperative for (lot# nghq0771) and for (lot# unk).A new incident occurred again with the same patient with a 3v ch20 probe, reference 73020ce and did not have a sample for this probe for (lot# nghp0228) and (lot# unk).Per follow up information received via ibc on (b)(6) 2025, the patient had to be treated again, which became traumatic.The procedure was uncomfortable and causes a loss of time and stress.The event occurred first time was on (b)(6) 2025, and the second time was shortly afterwards on the same day.The two probes that became misaligned were discarded by the department.However, have several new probes from the same batch in possession, which could be send.There were 13 unused sample and used product not kept and cannot send them (pcn#73018ce) and stated that the probe became misaligned and had to be replaced, the date of event was 31may2025, the lot number was nghp0228.The sample in question has not been kept, but they had new probes from the same batch in stock, which they can also send.No photos were sent to them (pcn#73020ce).
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.The labeling is found to be adequate.The device history record review could not be performed without a lot number.Based on the results of the investigation, no additional actions are required at this time.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22328010
Report Number1018233-2025-05015
Device Sequence Number12869203
Product Code EZL
UDI-Device Identifier00801741034305
UDI-Public(01)00801741034305
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070558
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number73018L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer01/27/2026
01/30/2026
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date01/29/2026
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown